# SDR ASAA0975592

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN HAS NUMEROUS DENTS AND CREASES.   REPLACED OUTER SKIN PER EA 700-52EA-01326.
